MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000 LA
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that they were unable to turn on the computer for their aia-2000 analyzer.The customer tried rebooting a few times without success.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event, which resulted in a delayed reporting of patient samples for alpha-fetoprotein (afp).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) conducted a site visit and was able to confirm that the computer was non-responsive for the aia-2000 analyzer.The personal computer (pc) bios was accessible, but unit would not go beyond basic loading and the fse was unable to load windows repair tools.The customer also reported to fse that a generator test was performed a day prior and after the testing the computer became non-responsive; the uninterrupted power supply (ups) was also tested and it was not functional.Fse returned at customer's site at a later date and dismantled old pc and tested hard drive.The hard drive read sector was likely damaged, most likely due to the ups battery cell being swollen and cracked.Fse uploaded the aia-2000 software onto customer work laptop and tested 2000 unit successfully to assure it's functionality.A new computer was ordered along with diagnostic tools for the hard drive.Fse arrived at customer's site the next day, used the diagnostic tools to boot old computer including usb boot key and was unsuccessful; the hard drive for the old pc was damaged.Fse installed new pc and tested unit successfully.Fse completed the replacement of pc with new unit, and restored parameter with usb backup stick.Fse calibrated and validated analyzer with prostate specific antigen (psa) performed quality control (qc) successfully.The aia-2000 analyzer is functioning as expected.No further action required by field service.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for serial number (b)(6).There were no similar complaints identified during the search period.The most probable cause of the reported event was due to failure of the analyzer pc.

Brand Name
AIA-2000 LA
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key17322453
Report Number3004529019-2023-00369
Device Sequence Number6365518
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000 LA
Device Catalogue Number022101
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown